Loading [MathJax]/jax/output/SVG/config.js
P-Adic Numbers, Ultrametric Analysis, and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


P-Adic Numbers, Ultrametric Analysis, and Applications, 2024, том 16, номер 2, страницы 113–127
DOI: https://doi.org/10.1134/S207004662402002X
(Mi padic19)
 

On the theory of relativistic Brownian motion

E. A. Kurianovichabc, A. I. Mikhailovabc, I. V. Volovicha

a Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina 8, 119991, Moscow, Russia
b Russian Society for the History and Philosophy of Science, 1/36 Lyalin Lane, bd. 2, 105062, Moscow, Russia
c Department of Philosophy, Lomonosov Moscow State University, Leninskie Gory, 119991, Moscow, Russia
Финансовая поддержка Номер гранта
Российский научный фонд 22-78-10171
This study was prepared with the support of the Russian Science Foundation, Project No. 2278-10171 “Transdisciplinary conceptualizations of scientific progress: problem-oriented, semantic and epistemic approaches. On the 100th anniversary of the birth of Thomas Kuhn and Imre Lakatos.”
Поступила в редакцию: 08.01.2024
Исправленный вариант: 23.01.2024
Принята в печать: 23.01.2024
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/padic19
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:53
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025